# SDR FDEA201103080908

- Difficulty date: March 8, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX939500
- Condition: Gouged
- Location: Bs 1130-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED SEAT TRACK SCALLOPS BL 0 STA. 1130 - STA . 1177 MAIN CABIN. REMOVED SEAT TRACK SECTION STA. 1130 - 1177 BL 0 IAW SRM 51-30-2, FABRICATED   NEW SEAT TRACK FROM FLAT BAR PN 7075T6 DIM: 44 7/8" IAW DRAWING 53FX96,   INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 & DRAWING  53FX96.
